Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Played softball and unable to feel and move left toes. Had anxiety attack and took xanax. Should I be worried?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
Last night after playing in a softball game (nothing out of the ordinary occurred) my husband cam home and noticed he could not feel his left toes nor could he move them as he could the right foot. Then he began to get more and more anxious about this and ended up with an anxiety attack. He was pacing until 3:30 in the morning.. I finally gave him one of my 1.0 mg Xanax to calm him down. Is this something we should be concerned about? I did not think it necessary to go to hospital last night
Posted Tue, 17 Sep 2013 in Brain and Spine
Answered by Dr. Rahul D Chaudhari 50 minutes later
Brief Answer:
Needs to be investigated

Detailed Answer:
Thanks for writing to us.
Sudden onset numbness in toes. Is it temporary? any improvement in sensation? any leg pain or back pain? Unusual to have isolated numbness however needs to be investigated. I would suggest to consult physician and get a thorough exam to rule any nerve related issue. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor